# SDR TIM2005F00007

- Difficulty date: September 22, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N194GA
- Make and model: Beech 1900C
- Aircraft serial: UB8
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gas Generator
- Condition: Seized
- Location: Rt Engine
- Part time: 29,832 hours, 2,049 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

RT ENGINE GAS GENERATOR SECTION SEIZED ON TAKEOFF ROLL, CAUSE OF THE FAILURE IS UNKNOWN AT THIS TIME.  (K)
